Cover image of the article: Catatonia Development in a Schizoaffective Patient following Electroconvulsive Therapy

Image Credit:Iran J Psychiatry Behav Sci

Catatonia Development in a Schizoaffective Patient following Electroconvulsive Therapy

Authors

Jamal shams1,*, Behrouz Rahmani1, Farzad Asefi1, Shahram Daneshfar2
1Neuroscience Research Center, Shahid Beheshti University of Medical Sciences, Tehran, Iran
2Department of Psychiatry, Shahid Beheshti University of Medical Sciences, Tehran, Iran
*Corresponding Author: Neuroscience Research Center, Shahid Beheshti University of Medical Sciences, Tehran, Iran, Tel: +98-2122429765, Fax: +98-2122429765 Email: j_shams@yahoo.com

IJ Psychiatry and Behavioral Sciences:Vol. 4, issue 2; 58-60
Published online:Dec 31, 2010
Article type:Case Report
Received:May 01, 2009
Accepted:Jun 15, 2010
How to Cite:shams J, Rahmani B, Asefi F, Daneshfar S. Catatonia Development in a Schizoaffective Patient following Electroconvulsive Therapy. Iran J Psychiatry Behav Sci. 2010;4(2):. doi:

Abstract

Catatonia is a syndrome that can be treated with electroconvulsive therapy (ECT). Hence, onset of catatonia during treatment of patients with ECT is not expected. In this manuscript, a schizoaffective disorder patient with a positive history of traumatic brain injury and no consumption of benzodiazepines is being reported, who became catatonic during ECT.

Declaration of interest: None

Fulltext

Full text is available in the PDF.

References

  • 1.
    References are available in the PDF.

Copyright

© 2010, Author(s). This open-access article is available under the Creative Commons Attribution 4.0 (CC BY 4.0) International License (https://creativecommons.org/licenses/by/4.0/), which allows for unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.

Similar Articles

8
Dec
2020
Electroconvulsive Therapy for a Patient with Suicide by Drinking Bleach During Treatment of COVID-19: A Case Report

Electroconvulsive Therapy for a Patient with Suicide by Drinking Bleach During Treatment of COVID-19: A Case Report

Valiollah Hassani,
Saied Amniati,
Fatemeh Kashaninasab,
Mohammad Niakan,
Omid Moradi Moghadam,
Ali Akbar Jafarian
,et al.

Hassani V, Amniati S, Kashaninasab F, Niakan M, Moradi Moghadam O, et al. Electroconvulsive Therapy for a Patient with Suicide by Drinking Bleach During Treatment of COVID-19: A Case Report. Anesth Pain Med. 2020;10(6):e107513. doi: https://doi.org/10.5812/aapm.107513

31
Dec
2010
Characteristic Features of a Case of Recurrent Neuroleptic Malignant Syndrome

Characteristic Features of a Case of Recurrent Neuroleptic Malignant Syndrome

Aram Hamidi,
Smaneh Farnia,
Mehran Zarghami

Hamidi A, Farnia S, Zarghami M. Characteristic Features of a Case of Recurrent Neuroleptic Malignant Syndrome. Iran J Psychiatry Behav Sci. 2010;4(2):. doi:

25
Sep
2019
Catatonic State as a Rare Presentation of Neurobrucellosis: A Case Report

Catatonic State as a Rare Presentation of Neurobrucellosis: A Case Report

Vajiheh Aghamollaii,
Zahra Ahmadinejad,
Fatemeh Mohammadian,
Zahra Mirsepassi

Aghamollaii V, Ahmadinejad Z, Mohammadian F, Mirsepassi Z. Catatonic State as a Rare Presentation of Neurobrucellosis: A Case Report. Iran J Psychiatry Behav Sci. 2019;13(3):e95824. doi: https://doi.org/10.5812/ijpbs.95824

30
Jun
2012
A Case Report of Prolonged Apnea during ECT in a Patient with Suicidal Attempt by Organophosphorus Poison

A Case Report of Prolonged Apnea during ECT in a Patient with Suicidal Attempt by Organophosphorus Poison

Sussan Moudi,
Ebrahim Alijanpour,
Ali-asghar Manouchehri,
Hasan Jafarian

Moudi S, Alijanpour E, Manouchehri A, Jafarian H. A Case Report of Prolonged Apnea during ECT in a Patient with Suicidal Attempt by Organophosphorus Poison. Iran J Psychiatry Behav Sci. 2012;6(1):. doi:

17
Oct
2023
Abnormal Movements Resembling Tic Disorder in a Patient with Schizophrenia: A Case Report

Abnormal Movements Resembling Tic Disorder in a Patient with Schizophrenia: A Case Report

Sara Kamali Ardakani,
Azad Maroufi

Kamali Ardakani S, Maroufi A. Abnormal Movements Resembling Tic Disorder in a Patient with Schizophrenia: A Case Report. Iran J Psychiatry Behav Sci. 2023;17(4):e132275. doi: https://doi.org/10.5812/ijpbs-132275

More by these authors

Jamal shamsPubMedScholar
Behrouz RahmaniPubMedScholar
Farzad AsefiPubMedScholar
Shahram DaneshfarPubMedScholar
Share
Cited by
Metrics